Scary Alli Side Effects – Dizziness, Hair Loss and Liver Damage!

Considering using the weight loss drug Alli? When we think of scary alli side effects, it’s easy to think about the increased gassiness, oily spots in underwear and frequent and urgent bowel movements. Those are all pretty scary side effects. Believe it or not however, they are not the scariest! Alli weight loss supplement, although a safe and over the counter product, is like any other medication. This means that it can affect organs and body processes in sometimes unexpected ways and can cause permanent damage.

Xenical side effects (prescription version of Orlistat), just like those of alli, are mostly digestive in nature. And, for most people, dissipate within a few weeks of beginning the product. However, long term use of this product has been shown to potentially cause damage to the liver. Hair loss has been reported as one of the alli side effects, however incident rate is unknown. Many people have also reported both headaches and dizziness while using these products.

The differences in occurrences for side effects when looking at Xenical vs. Alli might make you think that one is better than the other, but it’s important to remember that Xenical is a larger dose of the active ingredients. Therefore it is logical to assume that side effects could be more common or intensified with the larger dosage. Orlistat side effects are similar in both products, but severity and frequency could vary because of quantity.

Alli side effects are usually gastrointestinal in origin because that’s the part of the body that the drug affects. However, it’s important to understand that you simply cannot shrug off unusual side effects. For instance, vomiting and diarrhea are both symptoms that can be present as alli side effects, but are also one of the symptoms of liver damage, another potential hazard. That’s why it’s important to listen to your body and be on the lookout for yellowing of the eyes, kidney stone like symptoms, dark urine, and anything else unusual that might indicate that your liver isn’t functioning properly.

If you read medication inserts long enough, you will come to find that all drugs can have complications. You, along with your doctor, need to determine if the risk to yourself and your body is less than the benefit that these products can provide for you. Remember that even if you elect to take the over the counter version to discuss it with your health care provider, he or she will help you in developing a good plan that combines medication with good old diet and exercise.

Related Articles: